Alert archive / Georgia / Tornado Warnings in 2025
Tornado Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 7, 2025, 11:16 AM EDT for Colquitt County, Mitchell County, Thomas County, Georgia. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2025, 11:16 AM EDT (15:16 UTC)
- Expired
- Apr 7, 2025, 11:45 AM EDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
Counties Colquitt County, GA, Mitchell County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 81 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 11:16 AM EDT | TSTM WND DMG | 2 Wnw Quality, GA | Two trees blown down. There was a radar-indicated Tornadic Debris Signature in the area, so this may have been associated with a tornado. |
| Apr 7, 11:27 AM EDT | TORNADO | 4 Nnw Chastain, GA | Near the intersection of Lower Meigs Road and Monroe Jackson Road, there were 2 homes with major damage, one other affected home, a couple of barns destroyed, and numerous downed trees. There was a well-defined radar-indicated Tornadic Debris Signature associa |
| Apr 7, 11:30 AM EDT | TSTM WND DMG | 4 Sw Center Hill, GA | Trees reported down, as well as damage to house and barn. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
600
WFUS52 KTAE 071516
TORTAE
GAC071-205-275-071545-
/O.NEW.KTAE.TO.W.0016.250407T1516Z-250407T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1116 AM EDT Mon Apr 7 2025
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southeastern Mitchell County in southwestern Georgia...
Northwestern Thomas County in south central Georgia...
Southwestern Colquitt County in south central Georgia...
* Until 1145 AM EDT.
* At 1115 AM EDT, a tornado producing storm was located near
Ochlocknee, or 8 miles southeast of Pelham, moving northeast at 35
mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Mitchell, northwestern Thomas and southwestern
Colquitt Counties, including the following locations... Funston,
Center Hill, Murphy, Moultrie Municipal A/P, Quality, and Chastain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3098 8408 3106 8411 3123 8385 3105 8379
TIME...MOT...LOC 1515Z 238DEG 29KT 3103 8408
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
38-GODSEY1 follow-up statement
953
WWUS52 KTAE 071534
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1134 AM EDT Mon Apr 7 2025
GAC205-275-071543-
/O.CAN.KTAE.TO.W.0016.000000T0000Z-250407T1545Z/
Mitchell GA-Thomas GA-
1134 AM EDT Mon Apr 7 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MITCHELL AND NORTHWESTERN
THOMAS COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 600 PM EDT for south central
Georgia.
&&
LAT...LON 3106 8392 3114 8399 3123 8385 3110 8381
TIME...MOT...LOC 1533Z 238DEG 29KT 3111 8393
$$
GAC071-071545-
/O.CON.KTAE.TO.W.0016.000000T0000Z-250407T1545Z/
Colquitt GA-
1134 AM EDT Mon Apr 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
SOUTHWESTERN COLQUITT COUNTY...
At 1133 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Coolidge, or 10 miles southwest of
Moultrie, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Funston and Center Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3106 8392 3114 8399 3123 8385 3110 8381
TIME...MOT...LOC 1533Z 238DEG 29KT 3111 8393
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:08 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 7, 9:08 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
908 AM EDT Mon Apr 7 2025
...New UPDATE...
...DUAL THREAT FOR SEVERE WEATHER AND HEAVY RAIN TODAY...
.UPDATE...
Issued at 905 AM EDT Mon Apr 7 2025
An extensive line of thunderstorms continues trudging eastward
this morning with additional convection moving from the SW off the
Gulf. This activity has exhibited occasional rotation, velocity
surges, and locally heavy rainfall. The downstream environment
will remain favorable for the dual threat of severe weather and
isolated nuisance or flash flooding as daytime heating raises
instability. Trends will be monitored for any potential convective
Watches.
&&
.NEAR TERM...
(Today and tonight)
Issued at 222 AM EDT Mon Apr 7 2025
A cold front will slowly move through the forecast area today,
exiting the southeast Big Bend this evening. Ongoing thunderstorms
this morning over southeast Alabama and the Florida Panhandle will
ease their way eastward through sunrise, reaching the Apalachicola
and Flint Rivers by sunrise. There is still good instability ahead
of the front, which should maintain the storms' intensity at least
somewhat, continuing the threat for isolated strong to severe
storms. The KEVX and KEOX VWPs show good shear in place as well with
some directional shear and curvature in the hodographs. Thus, the
damaging wind and brief tornado threat will continue. Given the slow
eastward motion, some localized flash flooding is still possible
tonight, mainly across southeast Alabama through this morning.
There may be some weakening toward daybreak as the instability
reaches its minimum, but instability will increase through the
morning east of the Flint and Apalachicola Rivers, potentially
reinvigorating the line of thunderstorms. Ample shear will also
remain in place ahead of the line, so we should see a reorganization
of at least a broken line of thunderstorms. Damaging winds and a few
tornadoes remain the primary threats. Additionally, the line may
stall for a bit as it reorganizes somewhere near the Apalachicola
and Flint River Valleys. As it does so, some training of storms is
possible, which may yield a low end flash flood threat, especially
if it happens to occur on urban areas. Because of this slow-down,
timing is a bit tricky. Generally thinking our Central Time Zone
counties will be done with the severe threat later this morning.
Southwest Georgia and the western Big Bend (Albany, Tallahassee, and
Apalachicola) will see the severe threat late morning into early
afternoon. Then south central Georgia and the eastern Big Bend
(Tifton, Valdosta, Perry) will see severe storms during the
afternoon. The storms will exit the area after sunset in the
southeast Big Bend. The Storm Prediction Center has areas from
Mexico Beach to Fitzgerald eastward in a Slight Risk of severe
weather (level 2 of 5) with the Marginal Risk (level 1 of 5) back
toward a line from Panama City Beach to Cuthbert.
Behind the front, widespread rain with isolated thunderstorms will
continue in waves as the mid-level shortwaves trails far behind. The
rain isn't expected to be particularly heavy, but a steady moderate
rain will likely persist for several hours after the storms.
Temperatures ahead of the front (south Georgia and the Big Bend)
will reach the mid 70s to lower 80s before the storms arrive. Behind
the front, expect temperatures to slowly fall through the day. Skies
will gradually clear through the night with much cooler lows in the
mid 40s to lower 50s.
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 222 AM EDT Mon Apr 7 2025
An elongated trough over the southeast US will pass through the
region through the middle of the week as two cold fronts clear the
deep south. The first front, responsible for Monday's showers and
storms, will already be through the area by daybreak, but another
very weak front associated with the upper level trough passes
through Tuesday evening into Wednesday. A refreshing northerly
breeze around 10 to 15 mph will be in place Tuesday afternoon with
winds becoming lighter and more easterly on Wednesday.
No rain is expected in the period and high temperatures in the low
to mid 70s will warm up into the mid to upper 70s on Wednesday.
Overnight lows Tuesday night will drop into the low to mid 40s.
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 222 AM EDT Mon Apr 7 2025
Northwesterly upper level flow will likely prevail through the
upcoming week as weak surface high pressure noses down from the
eastern seaboard into the southeast US. Our next weather system will
begin to drop in from the Great Plains into the southeastern US by
Thursday night as upper level ridging amplifies across the western
third of the country. In the lower levels, light south and
southwesterly flow will begin to develop ahead of this feature as
the surface high pressure begins to translate east. A cold front is
likely to be associated with the upper level trough dropping in from
the northwest, with scattered rain showers and possibly a few
rumbles of thunder possible on Friday. No severe weather is really
expected given poor moisture recoveries in advance of this front,
but lower freezing levels and steeper lapse rates could potentially
lead to a brief strong wind gust, and possibly some very
small hail, especially if better moisture recoveries could occur.
Depending on the strength of the upper level system, conditions
could cool off fairly significantly. While forecast highs are
currently in the mid to upper 70s on Saturday behind the front, we
would not be surprised if we struggle to climb out of the 60s on
Saturday if the stronger solutions like the GFS verify for next
weekend.
&&
.AVIATION...
(12Z TAFS)
Issued at 656 AM EDT Mon Apr 7 2025
A line of TSRA is moving toward ECP and ABY slowly eastward. Cigs
are generally MVFR, though still VFR in VLD. As the line of TSRA
moves through, strong gusty winds are possible. Behind the line of
storms, a broad area of SHRA with embedded TSRA will continue for
several hours as winds shift out of the west to northwest.
IFR/MVFR cigs will continue through the evening, slowly rising
overnight, perhaps to VFR by the end of the TAF period.
&&
.MARINE...
Issued at 222 AM EDT Mon Apr 7 2025
Cold front moves through area waters this morning into the
afternoon. Somewhat weaker activity early this morning will likely
redevelop with eastward extent into the afternoon and evening
before all activity diminishes by the evening and early morning
hours of Tuesday. While winds will not be as strong on Tuesday,
winds and seas still remain elevated through the day but likely
just below cautionary levels beginning Tuesday morning or
afternoon. Lighter winds and seas move in for the middle to end of
the week with the next chance of rain not being until next Friday.
&&
.FIRE WEATHER...
Issued at 222 AM EDT Mon Apr 7 2025
A cold front will move through the area today. Strong to severe
storms with widespread wetting rains will slowly move across the
area through this evening. Dangerous lightning, gusty erratic winds,
and a brief tornado or two are possible in the strongest storms.
Winds will shift from southerly to northwesterly behind the front.
Cooler, drier air will also follow in its wake.
Northerly transport winds of 15-20 mph on Tuesday combined with
mixing heights around 6,000 feet will yield very high dispersions
Tuesday afternoon. Winds will be lighter and more northeasterly on
Wednesday, leading to good dispersions area-wide. RH values both
afternoons will be in the upper 20s to mid 30s.
&&
.HYDROLOGY...
Issued at 222 AM EDT Mon Apr 7 2025
Heavy rainfall continues over southeast Alabama and the Florida
Panhandle this morning. The storms are making slow eastward
progress, and some localized flash flooding is possible. The Flood
Watch will continue from Coffee County, AL to Randolph County, GA
through this morning. While moderate rain is expected afterward, the
flash flood threat will diminish.
Farther east, the line of storms may stall over the Apalachicola and
Flint River Valleys this morning before re-organizing and finally
pushing eastward. During this time, there could be another corridor
of localized flash flooding. Generally, rainfall totals through
tonight will be around 1-1.5 inches, but the high-end rainfall
totals of 2-3 inches are still possible, mainly in the Apalachicola
and Flint Valleys, though that also includes Tallahassee. This
threat isn't high enough to warrant a Flood Watch for these areas,
but it's something to keep an eye on. The Weather Prediction Center
has the entire area in a Marginal Risk of excessive rainfall (level
1 of 4).
On the rivers, the Pea River at Ariton is forecast to rise into
minor flood by Tuesday afternoon. Though, this greatly depends on
where the heaviest rain ultimately falls. Rises into action stage
are expected along the Kinchafoonee, Flint, upper Ochlockonee, and
Choctawhatchee Rivers. The ACF basin will be combination of local
runoff as well as routed flow from northern and central Georgia
where 2-5 inches of rain fell over the last 24 hours.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 75 50 71 48 / 100 40 0 0
Panama City 72 51 71 50 / 90 10 0 0
Dothan 69 46 70 43 / 90 10 0 0
Albany 73 47 70 43 / 100 30 0 0
Valdosta 81 51 72 48 / 100 70 0 0
Cross City 81 52 73 50 / 90 70 0 0
Apalachicola 74 51 71 53 / 90 40 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Tuesday night for FLZ108-112-
114-115.
GA...Flood Watch until noon EDT today for GAZ120>122.
AL...Flood Watch until 11 AM CDT this morning for ALZ065>067.
GM...High Rip Current Risk through late Tuesday night for GMZ735.
&&
NEAR TERM...Young
SHORT TERM...Dobbs
LONG TERM....Dobbs
AVIATION...Young
MARINE...Dobbs
FIRE WEATHER...Young
HYDROLOGY...YoungIn the hours before
Local storm report, Apr 7, 9:47 AM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
947 AM EDT Mon Apr 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Tstm Wnd Dmg 1 ENE Rock Hill 31.33N 85.01W
04/07/2025 Early GA Law Enforcement
Some debris reported at Chauncy Mill Road.
The presence of a radar-indicated Tornadic
Debris Signature indicates strong
possibility of a tornado.
0933 AM Tstm Wnd Gst 1 WNW Mexico Beach 29.95N 85.43W
04/07/2025 M40 MPH Bay FL Mesonet
FSWN Mexico Beach.
&&
HanerSpecial weather statement, Apr 7, 9:56 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
956 AM EDT Mon Apr 7 2025
GAZ125-127-129-145-146-071430-
Tift GA-Worth GA-Colquitt GA-Dougherty GA-Mitchell GA-
956 AM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGHERTY...
MITCHELL...COLQUITT...WESTERN TIFT AND SOUTHERN WORTH COUNTIES
THROUGH 1030 AM EDT...
At 956 AM EDT, Doppler radar was tracking a strong thunderstorm near
Camilla, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Funston, Minton, Scooterville, Anderson City, Parkerville, Lester,
Pritchetts, Crestwood, Greenough, Ticknor, Center Hill, Moultrie,
Laney, Gammage, Mitchell Co A/P, Baconton, Hinsonton, Alfords,
Sunsweet, and Bridgeboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3147 8354 3110 8361 3108 8426 3134 8427
3134 8423 3136 8422 3136 8420 3138 8420
3139 8418 3141 8418 3159 8380 3160 8367
3157 8366 3160 8365 3160 8357
TIME...MOT...LOC 1356Z 244DEG 36KT 3125 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
80-IG3Special weather statement, Apr 7, 10:06 AM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1006 AM EDT Mon Apr 7 2025
FLZ016-326-426-071500-
Gadsden FL-Southern Liberty FL-Northern Liberty FL-
1006 AM EDT Mon Apr 7 2025
...STRONG THUNDERSTORMS WILL IMPACT GADSDEN AND LIBERTY COUNTIES
THROUGH 1100 AM EDT...
At 1005 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greensboro to 11 miles southeast of
Blountstown. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Freemont, East Camp, Rock Bluff, Greensboro, Jewel Fire Tower,
Littman, Juniper, Douglas City, Quincy, Vilas, Florence, Hosford,
Scotland, Jensen Place, Rosedale, Jamieson, Central City, Orange, Red
Hill, and Clio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3015 8514 3018 8514 3031 8503 3034 8505
3039 8501 3042 8503 3044 8498 3045 8500
3051 8499 3071 8486 3068 8430 3064 8430
3058 8437 3046 8443 3041 8462 3033 8472
3032 8470 3026 8474 3022 8468 3014 8467
TIME...MOT...LOC 1405Z 246DEG 29KT 3059 8481 3028 8497
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
38-GODSEYSpecial weather statement, Apr 7, 10:28 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1028 AM EDT Mon Apr 7 2025
FLZ014>017-027-114-115-127-326-426-GAZ156>158-071515-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Inland Gulf FL-Leon FL-Coastal Gulf FL-
Coastal Franklin FL-Inland Wakulla FL-Decatur GA-Thomas GA-Grady GA-
1028 AM EDT Mon Apr 7 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL GULF...WAKULLA...
GADSDEN...LIBERTY...LEON...NORTHWESTERN FRANKLIN...SOUTHEASTERN
DECATUR...SOUTHERN GRADY AND SOUTHWESTERN THOMAS COUNTIES THROUGH
1115 AM EDT/1015 AM CDT/...
At 1028 AM EDT/928 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of Quincy to
near Port St. Joe. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Bradford, Rock Bluff, Tallahassee State College, Honeyville,
Jewel Fire Tower, Wakulla Springs, Vilas, Florence, Chipola Cutoff,
Florida State University, Orange, South City, Laingkat, Calvary,
Medart, Kern, Quincy Airport, Lowry, Nixon Garden, and Bloxham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM EDT/500 PM CDT/ for
Big Bend and the Panhandle of Florida...and south central and
southwestern Georgia.
&&
LAT...LON 2983 8538 3020 8514 3023 8508 3031 8503
3035 8505 3037 8503 3037 8504 3071 8481
3078 8396 3001 8436
TIME...MOT...LOC 1428Z 247DEG 38KT 3069 8456 2987 8524
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
IG3Special weather statement, Apr 7, 10:30 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1030 AM EDT Mon Apr 7 2025
GAZ127>131-148-071515-
Berrien GA-Tift GA-Worth GA-Irwin GA-Turner GA-Ben Hill GA-
1030 AM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT IRWIN...NORTH CENTRAL BERRIEN...
SOUTHERN TURNER...TIFT...CENTRAL BEN HILL AND SOUTHEASTERN WORTH
COUNTIES THROUGH 1115 AM EDT...
At 1030 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Poulan, or 8 miles south of Sylvester, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fitzgerald, Minton, Mystic, Sylvester, Scooterville, Gladys, Anderson
City, Tempy, Harding, Waterloo, Pinetta, Tifton, Inaha, Ashton,
Terrell, Irwinville, Sumner, Ty Ty, Irwinville Airport, and Shingler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM EDT for south central
Georgia.
&&
LAT...LON 3184 8331 3172 8314 3147 8315 3133 8369
3133 8371 3132 8372 3132 8376 3133 8376
3133 8389 3153 8392 3185 8334
TIME...MOT...LOC 1430Z 241DEG 41KT 3141 8378
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IG3Special weather statement, Apr 7, 10:55 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1055 AM EDT Mon Apr 7 2025
FLZ014-015-114-115-127-071600-
Inland Franklin FL-Coastal Wakulla FL-Inland Gulf FL-
Coastal Franklin FL-Coastal Gulf FL-
1055 AM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GULF...SOUTHWESTERN
WAKULLA AND FRANKLIN COUNTIES THROUGH NOON EDT/1100 AM CDT/...
At 1055 AM EDT/955 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Apalachicola, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carrabelle Beach, Franklin, Royal Bluff, Eleven Mile, St George
Island St Pk, Odena, Beverly, Eastpoint, Bay City, Apalachicola
Airport, Apalachicola, Hays Place, Nine Mile, Buck Siding, Saint
Teresa, Turkey Point, High Bluff, Yent Place, Thirteen Mile, and St
George Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM EDT/500 PM CDT/ for
Big Bend and the Panhandle of Florida.
&&
LAT...LON 2959 8520 2986 8527 2999 8446 2997 8445
2981 8446 2980 8450 2975 8453 2962 8478
2955 8512
TIME...MOT...LOC 1455Z 261DEG 27KT 2965 8512
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:43 AM EDT | Tornado Warning | TAE | Early | 32 min |
| Apr 7, 7:01 AM EDT | Tornado Warning | TAE | Clay, Randolph | 9 min |
| Apr 7, 7:53 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller | 37 min |
| Apr 7, 8:05 AM EDT | Tornado Warning | TAE | Miller | 25 min |
| Apr 7, 8:07 AM EDT | Areal Flood Advisory | TAE | Seminole | 113 min |
| Apr 7, 8:18 AM EDT | Tornado Warning | TAE | Baker | 27 min |
| Apr 7, 8:40 AM EDT | Special Weather Statement | TAE | Baker | 50 min |
| Apr 7, 9:10 AM EDT | Special Weather Statement | TAE | Decatur, Mitchell | 35 min |
| Apr 7, 9:17 AM EDT | Areal Flood Advisory | TAE | Decatur, Seminole | 118 min |
| Apr 7, 9:43 AM EDT | Special Weather Statement | TAE | Seminole | 47 min |
| Apr 7, 9:56 AM EDT | Special Weather Statement | TAE | Colquitt, Mitchell, Worth | 34 min |
| Apr 7, 10:04 AM EDT | Severe Thunderstorm Warning | TAE | Decatur | 41 min |
| Apr 7, 10:21 AM EDT | Tornado Warning | TAE | Decatur, Grady | 39 min |
| Apr 7, 10:30 AM EDT | Special Weather Statement | TAE | Irwin, Tift, Worth | 45 min |
| Apr 7, 10:36 AM EDT | Areal Flood Advisory | TAE | Baker, Colquitt, Decatur, Grady, Mitchell, Thomas and 1 more | 114 min |
| Apr 7, 10:44 AM EDT | Tornado Warning | TAE | Grady, Thomas | 46 min |
| Apr 7, 11:25 AM EDT | Special Weather Statement | TAE | Ben Hill, Irwin, Tift, Turner | 50 min |
| Apr 7, 11:41 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 14 min |
| Apr 7, 12:02 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 43 min |
| Apr 7, 12:15 PM EDT | Tornado Warning | TAE | Grady, Thomas | 30 min |
| Apr 7, 12:30 PM EDT | Tornado Warning | TAE | Grady, Thomas | 30 min |
Nearby
Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.